Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Loose bowel movement, had allergic cough. Took mucocyte and zomax. Having acidity, not cured. What to do?

hello... im 23 year old guy working in Qatar. Im basically from India and moved to Qatar 4 months back. Since 30 days, im experiencing loose stools everyday evening. it happens only once everyday evening. I had an allergic cough 1 month back and I consulted a doctor. He prescribed me mucocyte & Zomax tablets .I experienced this loose stools from the 2nd day i started using those tablets. I had acidity also while taking Zomax. But then loose stools are still continuing even after stopping those tablets. I shed around 2 kg weight within a month. I need help regarding this. Thanks in advance
Wed, 26 Mar 2014
Report Abuse
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
As you describe, it is due to the zomax. amoxycillin has the property of causing loose motions and gastric irritation.
You may get relief in few days, if not consult your doctor for the same.
I usually prescribe to my patient with such symptoms ofloxacin,ranitidine, lactic acid bacilli, and loperamide if there is frequency.
Avoid taking spices, junk foods, and oily foods.
Wishing for a quick and complete recovery. Thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Zomax


Loose bowel movement, had allergic cough. Took mucocyte and zomax. Having acidity, not cured. What to do?

Hi, Welcome to Health care magic forum. As you describe, it is due to the zomax. amoxycillin has the property of causing loose motions and gastric irritation. You may get relief in few days, if not consult your doctor for the same. I usually prescribe to my patient with such symptoms ofloxacin,ranitidine, lactic acid bacilli, and loperamide if there is frequency. Avoid taking spices, junk foods, and oily foods. Wishing for a quick and complete recovery. Thank you.